MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-20-user's test strip had poor storage (kitchen).(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 229 mg/dl.The customer's expected fasting blood glucose test result is 120 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 170 mg/dl and 165 mg/dl using truemetrix air meter.The product is not stored according to specification and is stored in the kitchen.The test strip lot manufacturer's expiration date is 10/31/2018 and open vial date at time of call is four weeks.The meter memory was reviewed for previous test result history: result 1 : 192 mg/dl date:(b)(6) 2017 time: 11:34 am fasting, result 2 : 210 mg/dl date: (b)(6) 2017 time: 10:56 am fasting, result 3 : 208 mg/dl date: (b)(6) 2017 time: 8:46 am non-fasting, result 4 : 175 mg/dl date: (b)(6) 2017 time: 3:50 pm non-fasting, result 5 : 229 mg/dl date: (b)(6) 2017 time: 11:30 am fasting.Customer states high blood results.Customer feels well and does not need medical attention.Customer is concerned with high results.Customer is not aware of a1c results.Advised customer to stop using product and return for investigation.Will replace meter , strips, and send two bottles of control solution.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7021858
Report Number1000113657-2017-01934
Device Sequence Number16482203
Product Code NBW
UDI-Device Identifier00021292007010
UDI-Public(01)00021292007010
Combination Product (Y/N)N
Initial Reporter StateMO
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2459
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2017
Initial Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1